# SDR 08FDEA02123

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, EXISTING TRANSVERSE FRAME REPAIR AT STA 1641 LONGERON 12L.  EXISTING REPAIR AT MAIN DECK TRANSVERSE FRAME STA 1641 LONGERON 12L EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG, MD11, REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
